Q-dependent magnetic susceptibility of a disordered linear chain

George Theodorou, Morrel H. Cohen

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The q-dependent magnetic susceptibility for disordered Ising and classical Heisenberg chains is calculated. The coupling between spins is of the form J(n)=J0e-β(n-1), β>0, with n the random number of interatomic units between neighboring spins. The cases where J is ferromagnetic or antiferromagnetic or of spin-glass type are examined.

Original languageEnglish (US)
Pages (from-to)3955-3962
Number of pages8
JournalPhysical Review B
Issue number9
StatePublished - 1977
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Condensed Matter Physics


Dive into the research topics of 'Q-dependent magnetic susceptibility of a disordered linear chain'. Together they form a unique fingerprint.

Cite this